It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board


Thyroid Disorders Board Index


[QUOTE=Rohit456;4899675]I need some opinion from people dealing with thyroid issues and still suffering symptoms even though their FT3 , FT4 and TSH as in normal range even above mid range .
I have been on on hypothyroid because of elevated TPO since 2005, has been on levoxyl since 2006 88mcg , i must say i have been feeling better when i first diagnosed but still have hypo symptoms like brain fog, muscles ache all over the place , unable to exercise , low energy, weigh gain unable to budge, last but not least very low sex drive and early ejaculation so i am male :-)
I have changed 5 doctors as they don't believe me , finally the last one atleast tested my testosterone /estrogen and few others. It determine that i have low testosterone so he started me taking HCG for a while that increase my testosterone level , however thyroid symptoms still their , my major concern is muscles and joint pain and weight gain, lack of exercise tolerance.

Recently he tested Rt3 , it came out following test results

FT3= 3.84( 200-4.2)
RT3= 394 (100-350)
TT4- 9.6
TSH 1.10

He said my hypo symptoms are because of high RT3. He started me taking 5mcg of Cytomel in the morning and 5mch of cytomel in the afternoon after 7 hours but didn't stop my t4 88mcg levoxyl.
Question that i have for board.

1. I have read on order to clear Rt3 , i have to completely stop T4 medication for 12 weeks and only on T3 med . Is this true. Am i increasing more symptoms if continue taking T4 along with T3 ?. As i am not feel more worst now. My body is not functioning well.

2. Is my sex symptoms can also be because of thyroid symptoms or i have hypogonadism ?. I am taking now clomid 50mg /day and almost finish taking HCG as my LH and FSH were low so he thinks stop HCG and take clomid will help. But if my thyroid is corrected completely i am assuming my sex hormones started to function same way as before , what do you think ?


3. Please share all your stories with me , as i need some moral support it is being 6 years dealing with thyroid symptoms and not going anywhere. I am just 40 but feel like 80 . i need to be around for my daughter.

Addition:

I want to add few more things in my post to provide some more detail. I used to low normal Iron level /B12 . It is corrected now my Ferritin is now 174 (40-400). B12 600 (200-860). IN order for optimum thyroid result those two element has to be corrected so they are fixed.
IN my recent test my cortisol is 6.5 ( 6.0-18), very low so i am taking now HC 20mg /day.
Please reply to my post , i am extremely anxious to see responses , even yo don't have an answer for me , please reply with your symptoms and experience , trust it will increase my moral support. My muscles and joint pain is not going away even i have been taking my levoxyl since 2006. I think High Rt3 is something to do with it. My body temperature is 97.5 most of the time even some times less.[/QUOTE]
Hi,
Perhaps I can help with the muscle pain, because, I suffered, with, the same thing for months, before, I finally realized through research, that the cause could be lack of Calcium/Magnesium. I now take Calcium, and plenty of Magnesium, and, no longer suffer with them.

Reverse T3;
In any situation where your body needs to conserve energy, your thyroid will properly convert any excess T4 to the inactive reverse T3. Or, when you are confronted by an excess of emotional, physical or biological stress, your adrenals will respond by producing extra cortisol to help you and your body cope.

But, when cortisol production becomes too high for too long, minerals like selenium become poorly absorbed and T4's ability to convert to T3 becomes impaired. To clear out the excess T4, our thyroid will convert it to additional Reverse T3. Hope this helps.





All times are GMT -7. The time now is 10:16 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!